# SDR SWIA202054617

- Difficulty date: October 29, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 601R350605
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER HANDLE HOUSING IS DAMAGED IN TWO PLACES, MARKED.  CARGO DOOR OUTER HANDLE HOUSING DAMAGE OUT OF LIMITS.  REMOVED AND INSTALLED NEW CARGO DOOR HANDLE AND HOUSING ASSEMBLY, REF CRJ 700 SRM AND DWG.  TASK CARD COMPLIED WITH.  SEE CONTINUE CARD FOR WORK PERFORMED, CHECKS GOOD.
